Aromatase inhibitor–induced hair loss in two adolescents

Marina Perper, Ingrid Herskovitz, Antonella Tosti

Research output: Contribution to journalArticlepeer-review

Abstract

Hair loss and thinning are possible complications in those undergoing endocrine therapies with aromatase inhibitors. Alopecia in pediatric patients undergoing endocrine therapy has not been previously reported. We describe two adolescents, 14 and 16 years of age, who developed androgenetic alopecia following treatment with anastrozole for idiopathic short stature. Accordingly, the possible adverse event of alopecia should be considered in the pediatric population undergoing treatment with aromatase inhibitors.

Original languageEnglish (US)
Pages (from-to)1125-1127
Number of pages3
JournalPediatric Dermatology
Volume37
Issue number6
DOIs
StatePublished - Nov 1 2020

Keywords

  • alopecia
  • hair disorders
  • pharmacology
  • quality of life

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Dermatology

Fingerprint

Dive into the research topics of 'Aromatase inhibitor–induced hair loss in two adolescents'. Together they form a unique fingerprint.

Cite this